Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 26 June 2020

Dynamical Analysis on the Transmission of Pertussis with Maternally Derived Immunity

Aisha Aliyu Yakubu1, Farah Aini Abdullah1, Ahmad Izani Md Ismail1 & Yazariah Mohd Yatim1

Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 104–112 · doi.org/10.3844/jmssp.2020.104.112

6,294 accesses3,640 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

A susceptible-infected-recovered compartmental model incorporating maternally derived immunity compartment is analyzed in this study. The stability of the pertussis-disease-free and endemic equilibrium is studied. The basic reproduction number is obtained and its behavior analyzed by varying parameters. Numerical simulations indicated that when the waning parameter is increased, the frequency at which the population attains stability varies. However, the infected population does not go extinct even at equilibrium.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Yakubu, A. A., Abdullah, F. A., Md Ismail, A. I. & Yatim, Y. M. (2020). Dynamical Analysis on the Transmission of Pertussis with Maternally Derived Immunity. Journal of Mathematics and Statistics, 16(1), 104–112. https://doi.org/10.3844/jmssp.2020.104.112

Licence
CC BY 3.0
Issue
Volume 16, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Dynamical Analysis on the Transmission of Pertussis with Maternally Derived ImmunityJournal of Mathematics and Statistics · Volume 16, Issue 1 · pp. 104–112 · CC BY 3.0Download